# SDR ASAA2023082344746

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,089 hours, 10,876 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW3219
- Condition: Faulted
- Location: #1 Engine
- Part time: 67,708 hours, 21,837 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WE HAD 3 FAILED START ATTEMPTS ON THE #1 ENGINE USING 2 DIFFERENT AIR CARTS. THE AIRCRAFT WAS CONFIGURED ACCORDING TO THE CHECK LIST ALL 3 ATTEMPTS RESULTED IN A FLASHING WHITE EGT BOX AND AUTO SHUTDOWN @ APPROX 450-500 DUCT PRESSURE WAS ABOVE 30 PSI ALL 3 TIMES AND N2 WAS AT 25.1% PRIOR TO INTRODUCTION OF FUEL. GROUNDED - YES. PERFORMED FIM 80-05 TASK 801 - EGT INDICATION FLASHING OR HAD AN AUTOSHUTDOWN. CONFIRMED PROPER SOFTWARE FOR EEC PER AMM TASK 73-21-00-700-800-F00. EXCEEDANCE CHECK REF AMM TASK 71-00-00-740-801-F00 NO EXCEEDANCES, PERFORMED EEC BITE TEST 73-00, TASK 801 NO FAULTS FOUND, NO RECENT FAULTS. CHECKED STARTER CHIP DETECTOR - NO DEBRIS FOUND CLEAN. PERFORMED FIM TASK STEPS THRU 80-05 TASK 801 STEP E(3)(4)(5) NO DEFECTS NOTED. CONTINUED FIM 80-05 TASK 801, FUEL FLOW WAS HIGH. REMOVED AND REPLACED HMU REF W/O 1966620.
